Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have sore ear after head hit, had tymnoplasty on ear. Visit doctor?

Hi, I am 14 years old and 3 weeks ago I had Tymnoplasty on my left ear, today at school I got hit against my head very hard right above my left ear! I am worried that something might of happened as my ear feels a bit more sore than before? Should I go back to my ENT specialist (I am going to see him in 2 weeks) or should I go tomorrow? Please help!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

You have to avoid any falls and trauma to that side of the ear. Now that you have been hit there, be careful to avoid such trauma next time. As for now, if possible, take an earlier appointment. If not, do not panic. Look out for symptoms such as changing in hearing levels, ringing in ears, giddiness, ear discharge etc. Please call up the doctor if you have any of the above symptoms for an earlier appointment.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor